Arithmetic of Shimura curves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07015

SCIENCE CHINA Mathematics, 53, (3), 573–592, 2010
This is the note for a series of lectures that the author gave at the Centre de Recerca Matem´atica (CRM), Bellaterra, Barcelona, Spain on October 19–24, 2009. The aim is to give a comprehensive description of some recent work of the author and his students on generalisations of the Gross-Zagier formula, Euler systems on Shimura curves, and rational points on elliptic curves.
Shimura curves
[ Download ] [ 2018-08-16 22:15:21 uploaded by shouwu ] [ 250 downloads ] [ 0 comments ]
@inproceedings{shou-wu2010arithmetic,
  title={Arithmetic of Shimura curves},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816221521214572141},
  booktitle={SCIENCE CHINA Mathematics},
  volume={53},
  number={3},
  pages={573–592},
  year={2010},
}
Shou-Wu Zhang. Arithmetic of Shimura curves. 2010. Vol. 53. In SCIENCE CHINA Mathematics. pp.573–592. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816221521214572141.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved